F. M. Mukhamedov

Search this author in Google Scholar


Articles: 4

On rational p-adic dynamical systems

Farruh Mukhamedov, Utkir Rozikov

Methods Funct. Anal. Topology 10 (2004), no. 2, 21-31

Ergodic properties of quadratic discrete dynamical systems on C*-algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 7 (2001), no. 1, 63-75

On compactness of some sets of positive maps Neumann's algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 5 (1999), no. 3, 26-34

Markov states on quantum lattice systems and its representations

N. N. Ganikhodjaev, F. M. Mukhamedov

Methods Funct. Anal. Topology 4 (1998), no. 3, 33-38


All Issues